# SDR DL76G081144

- Difficulty date: September 3, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 44,685 hours, 6,507 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

1L DOOR SLIDE FLASHING.  UNABLE TO RESET, NTF CYCLED DOOR SEVERAL TIMES.  DOOR SLIDE LIGHT STAYED ON STEADY, INSP DOOR PROX SENSOR.  NO DAMAGE.  DOOR SLIDE ARMED LIGHT CK GOOD.
